# SDR Y9PA20251111001

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N800GN
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258372
- Aircraft time: 7,393 hours, 4,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7003110901
- Part serial: 86081399
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MFD DISPLAY INOPERATIVE. DOES NOT DISPLAY ANYTHING.
